UAB Digital Repository of Documents 4 records found  Search took 0.03 seconds. 
1.
17 p, 373.5 KB The non-existence, existence and uniqueness of limit cycles for quadratic polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)
We provide sufficient conditions for the non-existence, existence and uniqueness of limit cycles surrounding a focus of a quadratic polynomial differential system in the plane.
2019 - 10.1017/S0308210517000221
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 149, Issue 1 (February 2019) , p. 1-14  
2.
7 p, 568.5 KB Cofactors and equilibria for polynomial vector fields / Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide a relationship between the existence of equilibrium points of differential systems and the cofactors of invariant algebraic curves and exponential factors of the system.
2014 - 10.1017/S0308210513000425
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 144A (2014) , p. 753-760  
3.
11 p, 532.6 KB Morphisms and inverse problems for Darboux integrating factors / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Walcher, Sebastian (RWTH Aachen(Germany), Lehrstuhl A fur Mathematik)
Polynomial vector fields which admit a prescribed Darboux integrating factor are quite well-understood when the geometry of the underlying curve is nondegenerate. In the general setting morphisms of the affine plane may remove degeneracies of the curve, and thus allow more structural insight. [...]
2013 - 10.1017/S0308210511001430
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 143 Núm. 6 (2013) , p. 1291-1302  
4.
14 p, 744.9 KB On the polynomial vector fields on S^2 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhao, Yulin (Sun Yat-sen University. Department of Mathematics)
2011 - 10.1017/S0308210509000158
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 141A (2011) , p. 1055-1069  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.